# SDR SWAA2023112015139

- Difficulty date: October 26, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED.<[01] REMOVED AND REPLACED AFT CARGO; AFT CORNER SCUFF PLATE I.A.W AMM 53-11-02.;[02] REMOVED AND REPLACED AFT CARGO; AFT CORNER SCUFF PLATE I.A.W AMM 53-11-02. C/W INSPECTION;[03] VERIFIED WORK SIGNED OFF
